RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 4, Pages 568–578 (Mi mz977)  

This article is cited in 1 scientific paper (total in 1 paper)

Distributively generated rings and distributive modules

A. A. Tuganbaev

Moscow Power Engineering Institute (Technical University)

DOI: https://doi.org/10.4213/mzm977

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:4, 488–495

Bibliographic databases:

UDC: 512.55
Received: 24.12.1998
Revised: 15.12.1999

Citation: A. A. Tuganbaev, “Distributively generated rings and distributive modules”, Mat. Zametki, 68:4 (2000), 568–578; Math. Notes, 68:4 (2000), 488–495

Citation in format AMSBIB
\Bibitem{Tug00}
\by A.~A.~Tuganbaev
\paper Distributively generated rings and distributive modules
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 4
\pages 568--578
\mathnet{http://mi.mathnet.ru/mz977}
\crossref{https://doi.org/10.4213/mzm977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823144}
\zmath{https://zbmath.org/?q=an:1009.16006}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 4
\pages 488--495
\crossref{https://doi.org/10.1007/BF02676729}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000165571900029}


Linking options:
  • http://mi.mathnet.ru/eng/mz977
  • https://doi.org/10.4213/mzm977
  • http://mi.mathnet.ru/eng/mz/v68/i4/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Tuganbaev, “Rings of weak global dimension 1 and distributively generated rings”, Russian Math. Surveys, 58:6 (2003), 1220–1221  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:295
    Full text:80
    References:30
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020